# SDR SWAA2022021692898

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A812214
- Condition: Elongated
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL P/N 143A8122-14 AT BS 500-BS 500A HAS 3 ELONGATED HOLES COMMON TO FWD CARGO BAY AFT SHIELD / INTERCOSTAL P/N 143A8122-14 AT FCB 500-BS 500A AFT SHIELD RBL 25. FOUND BEYOND LIMITS PER SRM 53-30-15-1A-1 PAR 4.G(2). REMOVED; FABRICATED AND INSTALLED NEW INTERCOSTAL AT FCB BS 500-BS 500A AFT SHIELD IAW SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; DWG 143A8122 AND DWG 143A0080
